MathSciNet Relay Station
MathSciNet bibliographic data
MR965757 41A15 (65D07)
Billera, Louis J. Homology of smooth splines: generic triangulations and a conjecture of Strang. Trans. Amer. Math. Soc. 310 (1988), no. 1, 325–340.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement